Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 137, NWS Birmingham, AL

June 25, 2020Sumter County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 25, 2020, 6:49 PM CDT for Sumter County, Alabama. It was in force for 71 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2020, 6:49 PM CDT (23:49 UTC)
Expired
Jun 25, 2020, 8:00 PM CDT
In force
71 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sumter County, AL

The radar

The Birmingham radar (KBMX), 134 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:35 PM CDTTSTM WND DMG2 N Boyd, ALTREE DOWN ON HWY 17 NEAR BOYD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS54 KBMX 252349
SVRBMX
ALC119-260100-
/O.NEW.KBMX.SV.W.0137.200625T2349Z-200626T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
649 PM CDT Thu Jun 25 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Sumter County in west central Alabama...

* Until 800 PM CDT.

* At 648 PM CDT, severe thunderstorms were located along a line
  extending from near Forestdale to 7 miles northeast of Crandall,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts. This line of storms has a history of 
           producing wind damage in Mississippi.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Livingston, York, Cuba, Gainesville, Epes, Emelle, Panola, The
  University Of West Alabama, Dug Hill, Boyd, Bluffport, Coatopa,
  Kinterbish, Geiger, Old Mallard Airport, Belmont, Demopolis Lock
  And Dam, Sumterville, McDowell and Bellamy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3299 8834 3299 8817 3292 8821 3283 8818
      3279 8806 3277 8811 3269 8812 3269 8804
      3263 8808 3259 8806 3263 8793 3261 8784
      3260 8790 3254 8787 3252 8784 3252 8791
      3242 8804 3238 8804 3231 8794 3231 8842
TIME...MOT...LOC 2348Z 245DEG 36KT 3272 8893 3205 8845 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
3 follow-up statements
839 
WWUS54 KBMX 260003
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
703 PM CDT Thu Jun 25 2020

ALC119-260100-
/O.CON.KBMX.SV.W.0137.000000T0000Z-200626T0100Z/
Sumter AL-
703 PM CDT Thu Jun 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SUMTER COUNTY...

At 702 PM CDT, severe thunderstorms were located along a line
extending from Bluff Springs to near Lisman, moving northeast at 40
mph.

HAZARD...60 mph wind gusts. A wind gust to 51 mph was reported at 
         the Meridian airport. This line of storms has a history of 
         producing wind damage in Mississippi.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Livingston, York, Cuba, Gainesville, Epes, Emelle, Panola, The
University Of West Alabama, Dug Hill, Boyd, Bluffport, Coatopa,
Kinterbish, Geiger, Old Mallard Airport, Belmont, Demopolis Lock And
Dam, Sumterville, McDowell and Bellamy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3299 8834 3299 8817 3292 8821 3283 8818
      3279 8806 3277 8811 3269 8812 3269 8804
      3263 8808 3259 8806 3263 8793 3261 8784
      3260 8790 3254 8787 3252 8784 3252 8791
      3242 8804 3238 8804 3231 8794 3231 8842
TIME...MOT...LOC 0002Z 245DEG 36KT 3277 8881 3210 8833 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
122 
WWUS54 KBMX 260023
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
723 PM CDT Thu Jun 25 2020

ALC119-260100-
/O.CON.KBMX.SV.W.0137.000000T0000Z-200626T0100Z/
Sumter AL-
723 PM CDT Thu Jun 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SUMTER COUNTY...

At 722 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of De Kalb to near Pennington,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts. A wind gust to 51 mph was measured at 
         the Meridian airport. This line of storms has a history of 
         producing wind damage in Mississippi.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Livingston, York, Cuba, Gainesville, Epes, Emelle, Panola, The
University Of West Alabama, Dug Hill, Boyd, Bluffport, Coatopa,
Kinterbish, Geiger, Old Mallard Airport, Belmont, Demopolis Lock And
Dam, Sumterville, McDowell and Bellamy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3299 8834 3299 8817 3292 8821 3283 8818
      3279 8806 3277 8811 3269 8812 3269 8804
      3263 8808 3259 8806 3263 8793 3261 8784
      3260 8790 3254 8787 3252 8784 3252 8791
      3242 8804 3238 8804 3231 8794 3231 8842
TIME...MOT...LOC 0022Z 240DEG 36KT 3286 8860 3222 8815 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
629 
WWUS54 KBMX 260054
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
754 PM CDT Thu Jun 25 2020

ALC119-260104-
/O.EXP.KBMX.SV.W.0137.000000T0000Z-200626T0100Z/
Sumter AL-
754 PM CDT Thu Jun 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SUMTER COUNTY WILL EXPIRE AT
800 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 3299 8834 3299 8817 3292 8821 3283 8818
      3279 8806 3277 8811 3269 8812 3269 8804
      3263 8808 3259 8806 3263 8793 3261 8784
      3260 8790 3254 8787 3252 8784 3252 8791
      3242 8804 3238 8804 3231 8794 3231 8842
TIME...MOT...LOC 0054Z 245DEG 36KT 3298 8830 3234 8786 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:57 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jun 25, 1:57 PM CDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
157 PM CDT Thu Jun 25 2020

.UPDATE...
Midday Update and 18Z Aviation.

&&

.SHORT TERM...
/Updated at 0128 PM CDT Thu Jun 25 2020/
Through Tonight.

Scattered to numerous showers and storms continue across the
eastern half of Central Alabama as of early this afternoon. So
far, we've been able to achieve modest diurnal heating with
widespread clouds, but most locations have been able to rise into
the lower 80s as of the 1pm hour. Coverage of showers and storms
is still expected to be widespread as we go into the late
afternoon and early evening hours. A few strong storms certainly
can't be ruled out, especially farther south with a bit more
surface based instability and 0-6km bulk shear of 20 to 25 knots
could sustain a few more updrafts. Additional showers and storms
are expected to develop to our southwest and move northeast
through the afternoon and evening. PoPs have been updated to
reflect that thinking, keeping likely PoPs in the forecast for
most locations through 10pm. At least scattered activity can be
expected to continue through the overnight hours with muggy
overnight temperatures.

56/GDG

Previous short-term discussion:
/Updated at 0340 AM CDT Thu Jun 25 2020/

Today and Tonight.

Mesoanalysis depicts a longwave trough across portions of the
Northeast CONUS with an upper-low spinning just south of Hudson Bay,
and an associated trough axis extending into the OH and TN Valleys.
Farther south, anticyclonic flow wraps around a subtropical ridge
centered near the FL Peninsula. A previous shortwave trough just to
our west and southwest has weakened and elongated, though a weakness
in mid-level heights is still observed near this area with embedded
convective vort maxes across the western Gulf. Overall, this
configuration continues to provide a pipeline of tropical moisture
across much of the Deep South as low-level flow trajectories remain
situated to advect Gulf moisture into the area. Low overcast and
patchy fog will linger into early this morning as a result.

Isentropic ascent and confluent zonal flow below 500 mb will provide
a corridor of showers and eventually thunderstorms across Central
Alabama later this morning and into the afternoon. PWs remain in the
1.6-1.9" range as indicated by RAP mesoanalysis and recent 00Z
RAOBs, with near-saturation through much of the troposphere (higher
PWs are south and southwest still yet). Aided by modest diurnal
heating, PoPs steadily increase into the afternoon and evening, but
sporadic activity including a rumble of thunder can't be ruled out
across the area this morning as well. Low stratus overcast should
inhibit convective activity until mixing can occur later today,
however. Overall behavior of thunderstorms should be more tame as
compared to yesterday as the environment lacks low and deep-layer
kinematic support for stronger/briefly organized updrafts, as well
as relatively muted buoyancy with abundant mid/upper-level cloud
cover. However, there's slightly better flow progged to stretch
across the southern half of the area today. This could promote a few
multicell clusters later in the convective life cycle, but this same
area also remains on the lower end with CAPE/DCAPE. A few pockets of
better sunshine may manifest across the area which could increase
low-level lapse rates and instability a bit, but
confidence/predictability on this is low. All things considered,
another generous coverage of rain is forecast, with high
temperatures in the 80s. I bumped temperatures down a tad overall,
though any extra sunshine here and there could ruin this adjustment
in spots. Shower and thunderstorm coverage and intensity should wane
throughout the evening with lingering showers overnight. Lows should
fall into the mid 60s to near 70.

Friday afternoon.

We may get a bit of a break from the day-to-day widespread rainfall
on Friday as guidance suggests positioning of the subtropical ridge
farther northwest, generally closer to our area. Anticyclonic flow
aloft and slightly drier air has led to PoPs being truncated to
<40%, with best chances north of US Hwy 80 where westerly to
northwesterly flow aloft remains a little more intact, just on the
northwestern periphery of the ridge. Warmer conditions are expected
with slightly less cloud cover, as well as drier air above 700 mb.
We'll keep an eye on thunderstorm activity during the afternoon
since this could support a few stronger convective downbursts, even
though PoPs are lower. Highs are forecast in the mid 80s to lower
90s.

40/Sizemore

.LONG TERM...
/Updated at 0150 PM CDT Thu Jun 25 2020/
Saturday through Thursday.

Overview:

Expect chances for showers and thunderstorms to remain highest
during the midday through early evening hours but a few lingering
showers and storms will remain possible overnight through the period.

Features:

Upper ridging will become positioned over the Eastern Gulf
of Mexico on Saturday while diffuse troughing moves into the area
from the northwest.

A longwave trough over the Ohio River Valley Region will move east
over the East Coast portion of the country on Sunday. The height
falls will help to confine the upper ridging to our southeast
further south into the the South Florida and Southeast Gulf
vicinity. Meanwhile, Longwave ridging will amplify and build into
the Mississippi Valley from the Western Gulf Coast northward through
Wisconsin and Minnesota. Expect height rises to develop over the
area Sunday and persist into the day on Monday.

Higher heights will develop aloft over Northeast Mexico and into
South Texas Late Monday into Tuesday as heights locally begin to
descend with the weakening of the ridging aloft. A closed upper low
will dive southeast out of Eastern Canada into New England and
height falls are expected down the spine of the Appalachians through
the Carolinas and into Georgia Tuesday into Wednesday. Heights will
also fall over the Mid Mississippi River Valley region in response
to a potent closed low positioned over Montana Tuesday into
Wednesday. Expect the area to remain under the influence of a
weakness aloft into the day Wednesday and continuing into
the day on Thursday.

Toward the surface. expect weak high pressure toward the surface to
nose into much of the area from the southeast on Saturday and
persist through Monday. A weak front is progged to move south from
the Ohio River Valley region into the Tennessee Valley region from
Tuesday into Wednesday and may become positioned across our northern
counties by Thursday next week.

Forecast:

Shower and storm chances will be lowest on Saturday with isolated
activity across the area as the upper level ridging is in close
proximity to our southeast while height falls will occur to the
northwest.

An increase to scattered activity Sunday through much of the
upcoming work week with the gradual falling heights aloft as ridging
weakens over the area. A weak surface front is forecast to move
south toward the area from the Ohio River Valley Region Wednesday
into Thursday, further supporting higher chances for shower and
thunderstorm activity.

Overnight lows will remain in the mid to upper 60s north and east to
readings in the lower 70s west and southwest. Daytime highs will
remain in the range from the mid to upper 80s north and northeast to
values in the lower 90s south and southwest.

05

&&

.AVIATION...
18Z TAF Discussion.

Scattered to numerous SHRA and TSRA will continue to be in the
forecast across Central Alabama for the remainder of the afternoon
and evening hours. At least VCTS can be expected for all sites
with storm coverage increasing through the late afternoon and
evening. Expect additional amendments through the first six hour
period based on development and movement of storms. Rapid
reductions in vis and possibly gusty winds can be expected with
any storm that moves over a terminal location. Lower cigs aren't
expected to develop during the overnight hours at this time, but
we'll continue to monitor guidance trends. Prevailing winds will
remain light.

56/GDG

&&

.FIRE WEATHER...

Tropical moisture will keep humidity and rain chances quite
elevated through this evening with scattered to numerous showers
and thunderstorms expected, particularly during the afternoon and
early evening. Winds remain light and variable this morning though
favoring the southwest and becoming 5-10 mph by the afternoon.
Rain chances decrease somewhat by Friday and into the weekend,
though minimum RH values remain above 50-60% with at least
scattered rain activity forecast each afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     68  86  66  86  67 /  40  40  10  30  20
Anniston    68  86  68  87  68 /  40  40  10  30  20
Birmingham  70  88  70  88  71 /  50  40  10  30  20
Tuscaloosa  69  88  70  87  71 /  60  30  10  30  20
Calera      69  87  68  87  69 /  60  30  10  30  20
Auburn      68  86  69  88  69 /  50  20  10  20  20
Montgomery  70  89  70  90  71 /  60  20  10  20  10
Troy        70  91  70  92  71 /  60  20  10  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 25, 3:36 AM CDT, 15 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
336 AM CDT Thu Jun 25 2020

ALZ011>015-017>050-261145-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
336 AM CDT Thu Jun 25 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

In the hours before

Special weather statement, Jun 25, 2:58 PM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Birmingham AL
258 PM CDT Thu Jun 25 2020

ALZ037-252030-
Tallapoosa AL-
258 PM CDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLAPOOSA COUNTY UNTIL
330 PM CDT...

At 258 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jacksons' Gap, or near Dadeville, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Alexander City, Dadeville, Camp Hill, Jacksons' Gap, Northern Lake
Martin, Eastern Lake Martin, Dare Park, Susannah Crossing and Eagle
Creek.

LAT...LON 3274 8564 3282 8595 3297 8587 3291 8559
      3287 8559
TIME...MOT...LOC 1958Z 291DEG 21KT 3287 8583

89^GSatterwhite
Special weather statement, Jun 25, 5:37 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
537 PM CDT Thu Jun 25 2020

ALZ012-022-252330-
Pickens AL-Lamar AL-
537 PM CDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR PICKENS AND SOUTHERN LAMAR
COUNTIES UNTIL 630 PM CDT...

At 537 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Muldrow to near Brooksville. Movement was
northeast at 40 mph.

Wind gusts around 40 to 50 mph will be possible with these storms.

Locations impacted include...
Vernon, Gordo, Reform, Millport, Carrollton, Pickensville, Kennedy,
Ethelsville, Blooming Grove, Bevill Lock And Dam, Ashcraft Corner,
Cody, North Pickens Airport, McShan, Lamar County Public Lake, Shaw,
Owens, Kirk, Star and Lubbub.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3378 8824 3388 8795 3354 8795 3353 8794
      3352 8784 3324 8784 3319 8832
TIME...MOT...LOC 2237Z 229DEG 34KT 3358 8874 3328 8856

89^GSatterwhite
Special weather statement, Jun 25, 5:56 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Birmingham AL
556 PM CDT Thu Jun 25 2020

ALZ047-252330-
Lee AL-
556 PM CDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE COUNTY UNTIL 630
PM CDT...

At 556 PM CDT, Doppler radar was tracking a strong thunderstorm over
Beans Mill, or near Opelika, moving east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Opelika, Bleecker, Beans Mill and Beulah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3262 8541 3273 8536 3273 8529 3274 8529
      3275 8527 3275 8514 3274 8511 3272 8512
      3269 8512 3266 8509 3265 8511 3263 8509
      3263 8508 3262 8509 3258 8507 3255 8504
TIME...MOT...LOC 2256Z 278DEG 19KT 3268 8528

89^GSatterwhite
Special weather statement, Jun 25, 6:26 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
626 PM CDT Thu Jun 25 2020

ALZ012-013-022-260015-
Fayette AL-Pickens AL-Lamar AL-
626 PM CDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR PICKENS...WESTERN FAYETTE AND
LAMAR COUNTIES UNTIL 715 PM CDT...

At 626 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Aberdeen to near Millport to 6
miles south of Aliceville. Movement was east at 30 mph.

Wind gusts around 40 mph will be possible with these storms.

Locations impacted include...
Winfield, Fayette, Aliceville, Vernon, Sulligent, Gordo, Reform,
Millport, Carrollton, Pickensville, Kennedy, Detroit, Belk,
Beaverton, Ethelsville, McMullen, Benevola, Johnston Lake, Bluff and
Blooming Grove.

LAT...LON 3405 8821 3406 8821 3405 8799 3402 8799
      3402 8795 3392 8795 3391 8780 3352 8781
      3352 8784 3315 8784 3312 8793 3308 8797
      3306 8804 3304 8804 3305 8807 3303 8810
      3304 8814 3300 8818 3299 8834
TIME...MOT...LOC 2326Z 257DEG 25KT 3385 8841 3349 8811 3304 8813

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:13 PM CDTSpecial Weather StatementBMXBarbour47 min
Jun 25, 2:58 PM CDTSpecial Weather StatementBMXTallapoosa32 min
Jun 25, 4:01 PM CDTAreal Flood AdvisoryBMXWinston119 min
Jun 25, 5:37 PM CDTSpecial Weather StatementBMXLamar, Pickens53 min
Jun 25, 5:56 PM CDTSpecial Weather StatementBMXLee34 min
Jun 25, 6:02 PM CDTAreal Flood AdvisoryBMXWinston118 min
Jun 25, 6:26 PM CDTSpecial Weather StatementBMXLamar, Pickens49 min
Jun 25, 6:56 PM CDTSpecial Weather StatementBMXTuscaloosa64 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.